# SDR WX0A071966

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug MD 83
- Aircraft serial: 49932
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 59306101
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LE FAIRING AT SPAR CAP HAS ONE EACH ELONGATED HOLE, 2 ROWS ABOVE STATION ZFS 52.267 LT SIDE 6TH ROW FROM BOTTOM.  REMOVED DAMAGE FOR BUSHING REPAIR, HFEC INSPECTED NO CRACKS NOTED IAW SRM 55-03 PARA 27.  FABRICATED BUSHING & INSTALLED BUSHING IAW SRM 55-03 PARA 27 FIGURE 29.
